ASYMPTOTIC STABILITY OF BIANCHI TYPE UNIVERSES

被引:92
作者
BARROW, JD
SONODA, DH
机构
来源
PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS | 1986年 / 139卷 / 01期
关键词
D O I
10.1016/0370-1573(86)90025-6
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:1 / 49
页数:49
相关论文
共 124 条
[11]   ANALYSIS OF THE GENERIC SINGULARITY STUDIES BY BELINSKII, KHALATNIKOV, AND LIFSCHITZ [J].
BARROW, JD ;
TIPLER, FJ .
PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS, 1979, 56 (07) :371-402
[12]  
BARROW JD, 1982, Q J ROY ASTRON SOC, V23, P344
[13]   STABILITY OF CERTAIN SPATIALLY HOMOGENEOUS COSMOLOGICAL MODELS [J].
BARROW, JD ;
SONODA, DH .
GENERAL RELATIVITY AND GRAVITATION, 1985, 17 (05) :409-415
[15]   SPOTTINESS IN THE LARGE-SCALE STRUCTURE OF THE MICROWAVE BACKGROUND - REPLY [J].
BARROW, JD ;
JUSZKIEWICZ, R ;
SONODA, DH .
NATURE, 1985, 316 (6023) :48-48
[16]   INFLATION IN THE UNIVERSE [J].
BARROW, JD ;
TURNER, MS .
NATURE, 1981, 292 (5818) :35-38
[17]   STRUCTURE OF THE COSMIC MICROWAVE BACKGROUND [J].
BARROW, JD ;
JUSZKIEWICZ, R ;
SONODA, DH .
NATURE, 1983, 305 (5933) :397-402
[18]  
BARROW JD, 1984, CLASSICAL GENERAL RE
[19]  
BARROW JD, PROGR COSMOLOGY, P21
[20]  
BARROW JD, UNPUB